My doctor prescribed Paxil for me for my OCD and depression but it seems my OCD increased at times.. Anyone else have this problem?
Hello F401. Its not uncommon. The Paxil can increase your anxiety levels. Thus putting more stress on your mind and behaviour. It might be awhile before you feel the drug working theraputically. Usually about a months time. The side effects of the drug will ease up, and more often than not disappear completely the longer you are on the Paxil. Regards,pledge
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2015 • 2 answers
Updated 18 Jul 2014 • 3 answers
Updated 19 Feb 2016 • 3 answers
Updated 3 May 2016 • 1 answer
Can Paxil be used for panic disorder . The last time I took it for panic disorder and OCD instead of
Updated 12 minutes ago • 2 answers